Seguir
Miguel Sánchez Caja
Miguel Sánchez Caja
Departamento de Geometría y Topología, Universidad de Granada; IMAG.
Dirección de correo verificada de ugr.es - Página principal
Título
Citado por
Citado por
Año
Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes
AN Bernal, M Sánchez
Communications in mathematical physics 257 (1), 43-50, 2005
3972005
On smooth Cauchy hypersurfaces and Geroch's splitting theorem
AN Bernal, M Sánchez
arXiv preprint gr-qc/0306108, 2003
3742003
Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes
LJ Alías, A Romero, M Sánchez
General Relativity and Gravitation 27 (1), 71-84, 1995
3031995
The causal hierarchy of spacetimes
E Minguzzi, M Sánchez
Recent developments in pseudo-Riemannian geometry 4, 2008
2982008
Globally hyperbolic spacetimes can be defined as ‘causal’instead of ‘strongly causal’
AN Bernal, M Sánchez
Classical and Quantum Gravity 24 (3), 745, 2007
1822007
Further results on the smoothability of Cauchy hypersurfaces and Cauchy time functions
AN Bernal, M Sánchez
Letters in Mathematical Physics 77 (2), 183-197, 2006
1672006
On the geometry of generalized Robertson-Walker spacetimes: geodesics
M Sánchez
General Relativity and Gravitation 30 (6), 915-932, 1998
1301998
Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems
LJ Alías, A Romero, M Sánchez
Tohoku Mathematical Journal, Second Series 49 (3), 337-345, 1997
1001997
On general plane fronted waves. Geodesics
AM Candela, JL Flores, M Sanchez
General Relativity and Gravitation 35 (4), 631-649, 2003
842003
On the interplay between Lorentzian causality and Finsler metrics of Randers type
E Caponio, MA Javaloyes, MS Caja
Revista Matemática Iberoamericana 27 (3), 919-952, 2011
812011
On the geometry of generalized Robertson-Walker spacetimes: curvature and Killing fields
M Sánchez
Journal of geometry and Physics 31 (1), 1-15, 1999
801999
On completeness of certain families of semi-Riemannian manifolds
A Romero, M Sánchez
Geometriae Dedicata 53 (1), 103-117, 1994
781994
On the final definition of the causal boundary and its relation with the conformal boundary
JL Flores, J Herrera, M Sánchez
Advances in Theoretical and Mathematical Physics 15 (4), 991-1057, 2011
762011
On the definition and examples of Finsler metrics
MA Javaloyes, M Sánchez
arXiv preprint arXiv:1111.5066, 2011
742011
Structure of Lorentzian tori with a Killing vector field
M Sánchez
Transactions of the American Mathematical Society 349 (3), 1063-1080, 1997
721997
Spacelike hypersurfaces of constant mean curvature in certain spacetimes
LJ Alías, A Romero, M Sánchez
Nonlinear Analysis: Theory, Methods & Applications 30 (1), 655-661, 1997
691997
Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds
JL Flores, J Herrera, M Sánchez
Memoirs of the American Mathematical Society, 2013
592013
Lorentzian manifolds isometrically embeddable in 𝕃^{ℕ}
O Müller, M Sánchez
Transactions of the American Mathematical Society 363 (10), 5367-5379, 2011
582011
Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field
A Romero, M Sánchez
Proceedings of the American Mathematical Society 123 (9), 2831-2833, 1995
581995
Causality and conjugate points in general plane waves
JL Flores, M Sánchez
Classical and Quantum Gravity 20 (11), 2275, 2003
572003
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20